Title

Perturbations of Maps with Isolated Zeros

Document Type

Presentation

Document Subtype

Abstract

Presentation Date

9-16-2017

Conference Name

Fall Eastern Sectional Meeting of the American Mathematical Society

Conference Location

State University of New York, Buffalo

Source of Publication

Abstracts of Papers Presented to the American Mathematical Society

Publisher

American Mathematical Society

Publication Date

2017

Volume

38

Issue

3

Inclusive pages

1008

Peer Review

Invited

Disciplines

Geometry and Topology | Mathematics

Share

COinS